English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 52068/87197 (60%)
造访人次 : 8907097      在线人数 : 455
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/50409


    题名: Locally optimal tests for exponential distributions with type-I censoring
    作者: Liang, Tachen;黃文濤;Huang, Wen-tao;Yang, Kun-cheng
    贡献者: 淡江大學經營決策學系
    日期: 2008-03
    上传时间: 2010-08-09 17:02:19 (UTC+8)
    出版者: Amsterdam: Elsevier BV
    摘要: This article studies a locally optimal test φ* for testing H0:θ≥θ0 versus H1:θ<θ0 for the lifetime parameter θ in an exponential distribution based on type-I censored data. Certain properties associated with φ* are addressed. We compare the performance of φ* with that of Spurrier and Wei’s [Spurrier, J.D., Wei, L.J., 1980. A test of the parameter of the exponential distribution in the type-I censoring case. J. Amer. Statist. Assoc. 75, 405–409] test φSW, which is based on the MLE of θ. The exact powers and asymptotic powers of φ* and φSW are computed. The numerical results indicate that the power of φ* is better than that of φSW when θ(0<θ<θ0) is close to θ0.
    關聯: Computational Statistics and Data Analysis 52(7), pp.3603-3615
    DOI: 10.1016/j.csda.2007.11.015
    显示于类别:[管理科學學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    0167-9473_52(7)p3603-3615.pdf276KbAdobe PDF241检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈